# SDR FDKA200712373

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,169 hours, 11,675 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Binding
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6032 MCO-ORF (1809 PHX LCL) - RUDDER PEDALS BINDING.  MX REMOVED AND REPLACED CABLES.
